# SDR HNA2008F00041

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Balance
- Location: Nlg
- Part time: 32,161 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF SEVERE NOSE TIRE SHIMMY.  CREW BURNED FUEL TIL GOOD TO LAND, RETURNED TO PHL.  BURNED OFF FUEL, RETURNED TO FIELD.  MAINTENANCE REPLACED NOSE WHEELS.  NO OTHER DEFECTS NOTED.  (S)
